MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD TEXIUM CLOSED MALE LUER WITH FEMALE CAP; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD TEXIUM CLOSED MALE LUER WITH FEMALE CAP; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10012241-0500
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: no product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.Although we could not confirm the reported failure, a trend has been identified, and actions have been initiated to investigate the issue.Corrective actions taken during this investigation will be implemented in our production process to further increase the robustness and reliability of the device and prevent future occurrences of this type.A device history record review for material # 10012241-0500 and lot# 25025321 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 12feb2025.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
It was reported that the bd texium closed male luer with female cap had leakage.The following information was provided by the initial reporter: we recently had an inpatient leak involving texium.A nurse disconnected between the texium and the smartsite, and a chemotherapy spill occurred.We are also trying to understand whether this may be related to the max zero needleless connectors, since they are designed to push fluid out and we typically expect to see fluid present at the endo f the connector when it's not part of a closed system.Additional information received from the customer: kindly provide the material number and batch/lot number of the max zero needleless connectors.I'll inquire.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No.Can you please provide an exact date of event in format dd-mmm-yyyy? 23-april-2026.

Brand Name
BD TEXIUM CLOSED MALE LUER WITH FEMALE CAP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25153514
Report Number9616066-2026-01271
Device Sequence Number18827627
Product Code FPA
UDI-Device Identifier10885403221705
UDI-Public(01)10885403221705(17)280212(10)25025321
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K053049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10012241-0500
Device Lot Number25025321
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown